# SDR SWAA020959

- Difficulty date: May 5, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N301SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22941
- Aircraft time: 57,349 hours, 57,110 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bushing
- Part number: BACB28AMOS
- Condition: Worn
- Location: Both Elevators
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, SWA SI 11111-55, ELEVATOR TABS FAILED FREE PLAY INSPECTION.  REMOVED AND REPLACED BOTH LT AND RT TAB CONTROL ROD BUSHINGS PER MM.
